# SDR A6WA201441296

- Difficulty date: February 4, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE EACH CARGO TIE DOWN AT FS 621 THROUGH 559 & 96.  REMOVED CORROSION FROM THREE EACH CARGO TIE DOWN TRACKS.  R & R TWO EACH CARGO TIE DOWN CLEATS.
